MathSciNet Relay Station
MathSciNet bibliographic data
MR722416 (85b:34042) 34C10
Grace, S. R.; Lalli, B. S. Oscillation theorems for $n$th order nonlinear differential equations with deviating arguments. Proc. Amer. Math. Soc. 90 (1984), no. 1, 65–70.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement